Journal article icon

Journal article

Helical magnetic ordering in thin FeGe membranes

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1103/physrevb.100.184403

Authors


More by this author
Role:
Author
ORCID:
0000-0001-7540-1616
Expand authors...
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review B Journal website
Volume:
100
Issue:
18
Publication date:
2019-11-01
Acceptance date:
2019-10-21
DOI:
EISSN:
2469-9969
ISSN:
2469-9950
Source identifiers:
1069159
Language:
English
Keywords:
Pubs id:
pubs:1069159
UUID:
uuid:af611308-8c9c-4bff-b4f0-baf954244c25
Local pid:
pubs:1069159
Deposit date:
2019-11-01

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP